Alert archive / South Dakota / Flash Flood Warnings in 2006

Flash Flood Warning 1, NWS Sioux Falls, SD

April 7, 2006Minnehaha County, South Dakota

NWS Sioux Falls, SD issued this flash flood warning at Apr 7, 2006, 12:45 AM CDT for Minnehaha County, South Dakota. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 7, 2006, 12:45 AM CDT (05:45 UTC)
Expired
Apr 7, 2006, 3:45 AM CDT
In force
3 hr
Issued by
NWS Sioux Falls, SD
Area
Counties, with a storm outline in the text

County Minnehaha County, SD

The radar

The Sioux Falls radar (KFSD), 4 km from the middle of the area, began a volume at 05:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 1:00 AM CDTFLASH FLOODCrooks, SDWILLOW CREEK FLOODED...WATER IN BASEMENTS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 5.8 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2006-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 753 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2006-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
753 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
2279 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KFSD 070549
FFWFSD
SDC099-070845-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1245 AM CDT FRI APR 7 2006

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MINNEHAHA COUNTY IN SOUTHEAST SOUTH DAKOTA

* UNTIL 345 AM CDT

* AT 1245 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  TWO TO THREE INCHES RAINFALL FROM A PERSISTENT BAND OF THUNDERSTORMS
  ACROSS MINNEHAHA COUNTY...MAINLY THROUGH AREAS FROM AROUND RENNER TO
  GARRETSON...WHICH WILL RESULT IN FLASH FLOODING. AN ADDITIONAL HALF
  TO THREE QUARTERS OF AN INCH RAINFALL IS LIKELY THROUGH 3 AM.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.  AREAS NEAR SILVER CREEK AROUND
RENNER...DEVILS GULCH CREEK NEAR GARRETSON...AND SKUNK CREEK NEAR
HARTFORD WILL BE MOST SUSCEPTABLE TO FLASH FLOODING.

IN ADDITION...AREAS WITH POOR DRAINAGE IN THE SIOUX FALLS METRO AREA 
WHICHCOMMONLY EXPERIENCE SIGNIFICANT PONDING WILL ALSO FLOOD.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 4353 9658 4374 9647 4375 9692 4352 9694

$$

CHAPMAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this flash flood warning went out at Apr 6, 9:35 PM CDT, 3 hours 10 minutes earlier.

Area forecast discussion, Apr 6, 9:35 PM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
935 PM CDT THU APR 6 2006

.DISCUSSION...
DEALING WITH SVR WX EVENT WHICH IS EXPECTED TO WANE SHORTLY AS
INSTBLTY DOES THE SAME. INDICATIONS ARE MORE SURGES OF LIFT WILL
CONT TO COME UP INTO ERN FCST AREA WITH AXIS OF RICH MOISTR TO FEED
ON AS SYS TRANSLATES EWD AND LOBES SWING UP INTO AREA. WE WILL WIND
UP THEN WITH HVY RAIN AND FLOODING THREAT AS WE HAVE BEEN GOING FOR.
CURNT FLOOD WATCH LOOKS GOOD WITH FIRST SURGE RAINING ON LWR MO RVR
VALLEY...AND WDSPRD POTENTLY HVY RAIN SPRDG NWD INTO NWRN IA AS TIME
PASSES TNGT WITH THIS HVY RAIN PATTRN BCMG ESTABLISHD INTO ERY FRI
MRNG. BTWN WET GROUND AND HI RVRS...AN INCH OR TWO OF WDSPRD RAIN
CAN CAUSE SIGNFCNT LCL FLOODING PRBLMS...AND SEND RVRS AND STREAMS
GOING UP AGAIN. CURNT IDEA OF HVY RAIN POTNTL GETTING UP CLOSE TO
MN/IA BDR LOOKS RIGHT ON WITH DRIER AIR FEEDIN IN FROM N CUTTING
DOWN POTENTL RPDLY TO THE N FROM THERE. FAR SERN SD PART OF WATCH
LOOKS GOOD AS WELL WITH HVY RAIN POTENTL NOT AS FAR N.

WIND ADVY LOOKS GOOD AS WELL WITH GRADNT FIRST TIGHTENG FROM THE
NW...THEN STG PRES RISES SETTING IN LATE TNGT AND FRI MRNG AS SYS
PULLS OUT AND HI PRES STARTS TO NOSE IN. ALL OF FCST AREA WILL CONT
TO HAVE THIS ADVY WITH POTENTIAL TO NOON ERN PART OF FCST AREA. THIS
DOESNT LOOK LIKE A MARGINAL CASE...THO DONT THINK ERYR 56KT GUSTS
WAY UP AT MBG AN INDICATION OF A NEED TO UPGRADE TO WARNG. THAT
SEEMS TO BE PARTIALLY A RESULT OF LCL EFFECTS.

DESPITE QUICK DROPOFF OF HVY RAIN POTENTL N OF I90...RAINFALL SHUD
STILL SPREAD...OR RESPREAD...NWD TO NRN PART OF FCST ARAE SO WILL
KEEP THE POPS UP THERE TNGT.

.PREV DISCUSSION...
SIGNIFICANT SEVERE WEATHER OUTBREAK UNFOLDING ACROSS THE WESTERN
PLAINS THIS AFTERNOON AS A LOW PRESSURE SYSTEM RAPIDLY DEEPENS OVER
EASTERN NEBRASKA. SHOWERS AND THUNDERSTORMS ASSOCIATED WITH ELEVATED
FRONTAL BOUNDARY MOVING VERY SLOWLY CREATING AREAS OF SIGNIFICANT
RAINFALL JUST TO THE NORTH OF THE CWA. FURTHER SOUTH...THUNDERSTORMS
BEGINNING TO DEVELOP IN NORTHEASTERN KANSAS ASSOCIATED WITH A SHORT
WAVE LIFTING NORTHEAST. EXPECT THUNDERSTORMS TO CONTINUE TO DEVELOP
ACROSS EASTERN NEBRASKA LATE THIS AFTERNOON...AND MOVE INTO THE
FORECAST AREA THIS EVENING. WITH SURFACE WARM FRONT EXTENDING FROM
YANKTON TO ORANGE CITY TO NORTH OF STORM LAKE...EXPECT THE THREAT FOR
TORNADOES SOUTH OF HIGHWAY 18...THOUGH THE AMOUNT OF DRY AIR ON THE
KOMA SOUNDING IS CONCERNING. FURTHER NORTH...EXPECT THE THREAT FOR
HAIL THROUGH LATE THIS EVENING. POTENTIAL FOR HEAVY RAIN ALSO STILL
LOOKS GOOD ACROSS THE SOUTHERN CWA NEAR THE BOUNDARY LATER TONIGHT...
WHERE RIVERS ARE ALREADY RUNNING NEAR BANKFUL OR ABOVE. WILL CONTINUE
WITH EXISTING FLOOD WATCH FOR THIS PERIOD...BUT EXTEND INTO EARLY
FRIDAY MORNING AS IT LOOKS AS THOUGH RAIN WILL LINGER PAST SUNRISE.

NORTHEAST WINDS WILL REALLY START CRANKING THIS EVENING AND WILL
ISSUE A WIND ADVISORY FOR THE WESTERN PORTIONS OF THE CWA BEGINNING
AT 03Z...AND THE REMAINDER OF THE CWA AT 06Z. BEST PRESSURE RISES
MOVE OUT OF THE CWA DURING THE MORNING HOURS...AND WILL END ADVISORY
FROM WEST TO EAST BETWEEN 15-18Z.

GET INTO A QUIET PERIOD AGAIN AFTER RAIN MOVES SOUTH OF THE AREA
DURING THE MORNING. SHOULD GET A GOOD PUSH OF DRY AIR FROM THE NORTH
TO CLEAR SKIES NORTH TO SOUTH THROUGH THE LATE MORNING/AFTERNOON...
WITH MOSTLY CLEAR SKIES CONTINUING THROUGH FRIDAY NIGHT AND MUCH OF
SATURDAY. NAM/GFS BOTH SHOWING A WEAK WAVE LIFTING INTO THE UPPER
LEVEL RIDGE SATURDAY NIGHT/SUNDAY. AT THIS TIME...APPEARS THERE IS
QUITE A BIT OF DRY AIR IN PLACE AHEAD OF THE WAVE...AND BEST DYNAMICS
WITH THE WAVE SLIDE NORTH OF THE AREA...SO WILL LEAVE OUR CWA DRY FOR
NOW.

GOOD WARMING AGAIN LATE IN THE WEEKEND/EARLY NEXT WEEK...WITH HIGHS
IN THE 60S TO LOWER 70S AGAIN A PRETTY GOOD BET SUNDAY AND MONDAY.
GFS AND OTHER LONG RANGE MODELS STILL SHOWING A WAVE PUSHING INTO THE
AREA EARLY-MIDWEEK...ALTHOUGH STILL SOME TIMING DIFFERENCES AMONG THE
MODELS LEADING TO SOME UNCERTAINTY. ECMWF IS SLOWEST...12-24 HOURS
BEHIND THE GFS...WITH UKMET AND CANADIAN BETWEEN THE TWO. WILL STICK
WITH GOING TIMING OF MONDAY NIGHT THROUGH TUESDAY NIGHT FOR NEXT
CHANCE OF THUNDERSTORMS...BUT BEST CHANCE AT THIS TIME APPEARS TO BE
TUESDAY INTO TUESDAY EVENING.

&&

.AVIATION...
SHOWERS AND THUNDERSTORMS WILL AFFECT ALL TAF SITES THIS EVENING
INTO THE OVERNIGHT AS A LOW PRESSURE SYSTEM DEEPENS OVER EASTERN
NEBRASKA. AS THIS OCCURS..STRONG NORTHEASTERLY WINDS WILL DEVELOP
ACROSS THE AREA...WITH SURFACE GUSTS APPROACHING 45MPH FROM 09-15Z
FRIDAY MORNING.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
IA...WIND ADVISORY FROM 1 AM TO 1 PM CDT FRIDAY FOR IAZ001-IAZ002-
     IAZ003-IAZ012-IAZ013-IAZ014-IAZ020-IAZ021-IAZ022-IAZ031-
     IAZ032.
     FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH FRIDAY MORNING
     FOR IAZ002-IAZ003-IAZ012-IAZ013-IAZ014-IAZ020-IAZ021-IAZ022-
     IAZ031-IAZ032.
MN...WIND ADVISORY FROM 1 AM TO 1 PM CDT FRIDAY FOR MNZ071-MNZ072-
     MNZ080-MNZ081-MNZ089-MNZ090-MNZ097-MNZ098.
NE...WIND ADVISORY FROM 1 AM TO 1 PM CDT FRIDAY FOR NEZ013-NEZ014.
     FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH FRIDAY MORNING
     FOR NEZ013-NEZ014.
SD...WIND ADVISORY FROM 1 AM TO 1 PM CDT FRIDAY FOR SDZ040-SDZ055-
     SDZ056-SDZ061-SDZ062-SDZ065-SDZ066-SDZ067-SDZ068-SDZ069-
     SDZ070-SDZ071.
     WIND ADVISORY FROM 10 PM THIS EVENING TO 10 AM CDT FRIDAY FOR
     SDZ038-SDZ039-SDZ050-SDZ052-SDZ053-SDZ054-SDZ057-SDZ058-
     SDZ059-SDZ060-SDZ063-SDZ064.
     FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH FRIDAY MORNING
     FOR SDZ069-SDZ070-SDZ071.

&&

WILLIAMS
Hazardous weather outlook, Apr 6, 5:39 PM CDT, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
539 PM CDT THU APR 06 2006

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-071200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
539 PM CDT THU APR 06 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
STORMS OVER NORTHEAST NEBRASKA WILL MOVE NORTHEAST INTO
NORTHEASTERN NEBRASKA...SOUTHEASTERN SOUTH DAKOTA...AND
NORTHWESTERN IOWA. THESE STORMS WILL MAINLY PRODUCE HAIL TO THE
SIZE OF HALF DOLLARS...THOUGH AN ISOLATED TORNADO WILL BE
POSSIBLE MAINLY SOUTH OF HIGHWAY 18 THROUGH 9 PM. AREAS TO THE
NORTH AND WEST OF HERE WILL SEE SOME POTENTIAL FOR FOR HAIL TO
THE SIZE OF NICKELS DURING THIS TIME.

FLOODING...
MINOR FLOODING WILL CONTINUE ALONG SOME RIVERS AND STREAMS FROM
SOUTHEAST SOUTH DAKOTA...INTO NORTHWEST IOWA AND SOUTHWEST
MINNESOTA.

THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON AND EVENING ACROSS
THE AREA...BRINGING HEAVY RAIN TO MANY LOCATIONS. THE HEAVIEST
RAIN...POSSIBLY REACHING TWO AND A HALF INCHES...SHOULD OCCUR
ALONG AND SOUTH OF A YANKTON TO SPENCER IOWA LINE. THIS MAY
EXACERBATE ANY ONGOING FLOODING OR POSSIBLY CREATE NEW FLOODING
PROBLEMS.

WIND AND FOG...
NORTHEAST WINDS WILL INCREASE LATE THIS AFTERNOON AND
EVENING...WITH SUSTAINED WINDS AROUND 30 MPH POSSIBLE AND GUSTS
AS HIGH AS 40 MPH POSSIBLE. THE STRONGEST WINDS SHOULD OCCUR FROM
ABOUT MIDNIGHT THROUGH NOON ON FRIDAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG NORTH TO NORTHEAST WINDS WILL DECREASE THROUGHOUT THE DAY
ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.
SPOTTER ACTIVATION WILL BE POSSIBLE AFTER
SPOTTER ACTIVATION WILL BE LIKELY AFTER

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Apr 6, 8:37 PM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
837 PM CDT THU APR 06 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     HAIL             SIOUX CITY              42.50N 96.39W
04/06/2006  E0.88 INCH       WOODBURY           IA   TRAINED SPOTTER

            MARBLE TO NICKEL SIZE HAIL.

0831 PM     HAIL             NEWCASTLE               42.65N 96.87W
04/06/2006  E1.00 INCH       DIXON              NE   TRAINED SPOTTER

            3/4 TO 1 INCH HAIL, ENOUGH TO COVER THE GROUND.

&&

BUSS
Local storm report, Apr 6, 8:50 PM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
850 PM CDT THU APR 06 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     HAIL             2 S GAYVILLE            42.86N 97.17W
04/06/2006  E0.75 INCH       YANKTON            SD   TRAINED SPOTTER

0845 PM     HAIL             2 NE UTICA              43.00N 97.47W
04/06/2006  E1.00 INCH       YANKTON            SD   TRAINED SPOTTER

0845 PM     HAIL             4 W VOLIN               42.96N 97.26W
04/06/2006  E1.00 INCH       YANKTON            SD   TRAINED SPOTTER

&&

BUSS
Local storm report, Apr 6, 9:12 PM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
912 PM CDT THU APR 06 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             MECKLING                42.84N 97.07W
04/06/2006  E0.88 INCH       CLAY               SD   TRAINED SPOTTER

0845 PM     HAIL             ELK POINT               42.68N 96.68W
04/06/2006  E0.75 INCH       UNION              SD   TRAINED SPOTTER

&&

BUSS
Local storm report, Apr 6, 9:43 PM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
943 PM CDT THU APR 06 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 PM     HAIL             3 SE LENNOX             43.32N 96.85W
04/06/2006  E0.75 INCH       LINCOLN            SD   PUBLIC

0943 PM     HAIL             CANTON                  43.30N 96.58W
04/06/2006  E0.88 INCH       LINCOLN            SD   LAW ENFORCEMENT

&&

BUSS
Local storm report, Apr 6, 10:38 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1038 PM CDT THU APR 06 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     HAIL             SIOUX CITY              42.50N 96.39W
04/06/2006  E0.88 INCH       WOODBURY           IA   TRAINED SPOTTER

            MARBLE TO NICKEL SIZE HAIL.

0831 PM     HAIL             NEWCASTLE               42.65N 96.87W
04/06/2006  E1.00 INCH       DIXON              NE   TRAINED SPOTTER

            3/4 TO 1 INCH HAIL, ENOUGH TO COVER THE GROUND.

0840 PM     HAIL             MECKLING                42.84N 97.07W
04/06/2006  E0.88 INCH       CLAY               SD   TRAINED SPOTTER

0842 PM     HAIL             2 S GAYVILLE            42.86N 97.17W
04/06/2006  E0.75 INCH       YANKTON            SD   TRAINED SPOTTER

0845 PM     HAIL             2 NE UTICA              43.00N 97.47W
04/06/2006  E1.00 INCH       YANKTON            SD   TRAINED SPOTTER

0845 PM     HAIL             4 W VOLIN               42.96N 97.26W
04/06/2006  E1.00 INCH       YANKTON            SD   TRAINED SPOTTER

0845 PM     HAIL             ELK POINT               42.68N 96.68W
04/06/2006  E0.75 INCH       UNION              SD   TRAINED SPOTTER

0932 PM     HAIL             3 SE LENNOX             43.32N 96.85W
04/06/2006  E0.75 INCH       LINCOLN            SD   PUBLIC

0943 PM     HAIL             CANTON                  43.30N 96.58W
04/06/2006  E0.88 INCH       LINCOLN            SD   LAW ENFORCEMENT

&&

BUSS

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 8:22 PM CDTSevere Thunderstorm WarningFSDClay38 min
Apr 6, 8:29 PM CDTSevere Thunderstorm WarningFSDYankton31 min
Apr 6, 8:35 PM CDTSevere Thunderstorm WarningFSDUnion25 min
Apr 6, 9:26 PM CDTSevere Thunderstorm WarningFSDLincoln34 min
Apr 7, 3:40 AM CDTFlash Flood WarningFSDMinnehaha2 hr

Nearby

Flash Flood Warnings in South Dakota, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.